Jump to content

Photo

Counfused Diane 35 And Androcur

oily skin hormonal imbalance oily body

6 replies to this topic

#1 cindy2013

cindy2013

    Junior Member

  • Members
  • Posts & Likes
    Posts: 52
    Likes: 2
About Me
  • Joined: 02-February 13

Posted 04 June 2014 - 08:53 AM

Hi Guys,

 

my endo pescribed me Diane 35 and Androcur because my testosterone levels were high.

I've been taking Diane 35 since october and Androcur 2,5mg since january.

I had super oily skin on my face and body+ body hair.

The oil production on my face has reduced but my body is still very oily.

I got my hormones checked a month ago my endo said that my hormones are balanced

but I still have bad skin I dont get it.

I asked her if I could try spiro or up my androcur dosage but she said no its too

dangerous.

I dont know what to do.

 

 

 

 

 

ps sorry for my english its not my first language



#2 cindy2013

cindy2013

    Junior Member

  • Members
  • Posts & Likes
    Posts: 52
    Likes: 2
About Me
  • Joined: 02-February 13

Posted 04 June 2014 - 09:08 AM

I forgot to add

I've been using retin a 0.05% since 2011

I've tried Vitamin b5(2013) it worked for my face but not for my body.

Same with Vitamin D3.

I've started taking vitamin d3 5000iu again two weeks ago.



#3 WishClean

WishClean

    Healthy Lifestyle Advocate

  • Veteran Members
  • Posts & Likes
    Posts: 1,870
    Likes: 393
About Me
  • Gender:Female
  • Location:Europe
  • Interests:*Professional Editor & Writer * [Contact me for inquiries]
    movies, traveling, media studies, teaching, writing, research, integrative medicine, acupuncture, exercise, healthy lifestyle
  • Joined: 06-November 11

Achievements

     

Posted 08 June 2014 - 04:03 PM

I forgot to add

I've been using retin a 0.05% since 2011

I've tried Vitamin b5(2013) it worked for my face but not for my body.

Same with Vitamin D3.

I've started taking vitamin d3 5000iu again two weeks ago.

 

I was put on the same pills years ago...you must be in Europe, right? Androcur is too strong, it might be better if you switch to spiro at least but it's probably hard to get European doctors to prescribe it if you live in Europe. 

Diane is also dangerous, esp. long term. It has been banned in some parts of Europe, e.g. France. 

Don't blindly trust your doctor...you are taking things that might be stronger than what you need. 


Supplements: inositol, DIM, digestive enzymes [don't need them every day anymore, only on cheat days], herpanacine & vitamin C with rose hips [not every day], regular sun exposure for vitamin D3.

Lifestyle & Skin Care: Low histamine diet, avoiding unnecessary stress, balancing skin's PH (using Image Ormedics), using distilled/ filtered water to wash face, occasional high frequency facials... (although I have been slacking lately)

** Find the cause, find the cure **

 


#4 5beauty

5beauty

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 227
    Likes: 25
About Me
  • Gender:Female
  • Location:Athens, Greece
  • Joined: 09-February 14

Achievements

     

Posted 09 June 2014 - 06:40 AM

I was on the same pill too and it was the only to work for me. Wishclean is right for the pill being forbidden and the others. Anyway, the combination to androcur indicates very high testosterone levels that need extra boost from drug apart from the pill. Stick to your prescription no matter what the blood tests show. It takes time to stabilize your hormones so follow your doctor's instructions. If you have doubts consult a gynecologist for a second opinion. After all diane 35 is birth control !!!

#5 cindy2013

cindy2013

    Junior Member

  • Members
  • Posts & Likes
    Posts: 52
    Likes: 2
About Me
  • Joined: 02-February 13

Posted 10 June 2014 - 06:45 PM

Thanks for your response Wishclean. I knew that Diane 35 was banned in some parts in Europe.

I did my research before starting this combo. I tried the natural route licorice etc. but it did

nothing for my high testosterone levels.



Thanks for responding 5beauty.

I will continue to take them. How long did it take until you saw a difference in your skin?


Edited by cindy2013, 10 June 2014 - 06:44 PM.


#6 5beauty

5beauty

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 227
    Likes: 25
About Me
  • Gender:Female
  • Location:Athens, Greece
  • Joined: 09-February 14

Achievements

     

Posted 11 June 2014 - 04:58 AM

I am 7 years off the pill, but i have taken it two times in my life. The first one for a year, and the second time for three years cause i didnt want to stop it! As far as i can remember i had immidiate results, within the first month acne was stopped and till the third month face was clear from both acne and red marks. Of course i used a lot of creams to accelerate the process!

I had no side effects from the pill. If you have no significant health issues, and you dont smoke it is safe enough to take it when you are younger than 35 years old!

#7 cindy2013

cindy2013

    Junior Member

  • Members
  • Posts & Likes
    Posts: 52
    Likes: 2
About Me
  • Joined: 02-February 13

Posted 13 June 2014 - 07:19 AM

Ahh okay..Thank you:)






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users